# SDR ASAA2017022419998

- Difficulty date: February 24, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A812553
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS LIGHT CORROSION ON THE UPPER SURFACE OF TOP ANGLE BS 767 - 787, STRINGER 25R.  ACFT GROUNDED. REMOVED CORROSION IAW SRM 51-10-02,  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1, REMOVED AND REPLACED ANGLE IAW DWG 146A8123 REV & SRM 51-40-02.
